# SDR ASAA0842612

- Difficulty date: January 17, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 50,105 hours, 27,176 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C323511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500 E FUSELAGE FRAME CRACKED AT FASTENER HOLE BETWEEN STR 13L 14L BS 500 E.  FRAME BETWEEN STA 13L AND 14L REPAIRED IAW ASA EO 5310 02642 AND ASA DRAWING A 53100264248.
